# SDR MALA010406

- Difficulty date: April 8, 2001
- Submitted: April 23, 2001
- Operation: Air carrier
- Aircraft: N433XJ
- Make and model: Saab 340B
- Aircraft serial: 433
- Aircraft time: 8,645 hours, 9,784 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: 7227105562
- Condition: Chafed
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K INSPECTION IN CWA, RHOB CABLE OF RUDDER DUAL CIRCUIT I IS CHAFED.  MX INSTALLED RHOB EIE56 DUAL CIRCUIT I CABLE P/N 7227105-562 IAW SF340 AMM 27-21-25.  SEE CONTINUATION CARD FOR DETAILS.  SEE 409 CARD 123628 FOR RIGGING.
